Mathematical modelling of cancer stem cell systems: editorial overview

Sarraf, Catherine (2006) Mathematical modelling of cancer stem cell systems: editorial overview. Cell Proliferation, 39 (1). pp. 1-2. ISSN 0960-7722

Full text not available from this repository.
Official URL: http://www.blackwell-synergy.com/doi/full/10.1111/...
Item Type: Article
Additional Information: Online ISSN 1365-2184
Subjects: University of Westminster > Science and Technology > Life Sciences, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 30 May 2006
Last Modified: 23 Dec 2009 15:21
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/1678

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)